Items where Author is "Shpakivskyi, V. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Shpakivskyi, V. S. and Kuzmenko, T. S. (2018) Quaternionic G–Monogenic Mappings in Em. International Journal of Advanced Research in Mathematics, 12. pp. 1-34. ISSN 2297-6213

Kuzmenko, T. S. and Shpakivskyi, V. S. (2016) Generalized integral theorems for the quaternionic G-monogenic mappings. Український математичний вiсник, 13 (4). pp. 499-513.

This list was generated on Wed Feb 19 00:07:25 2020 EET.